| Model Number |
N/A |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of redz0109 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "plastic found inside syringe before use." no other information was provided.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of plastic inside the syringe was confirmed and the cause appeared to be supplier related.The product returned for evaluation was one 12ml 1% lidocaine solution syringe.A fragment of clear plastic was visible within eh barrel of the syringe, between the tip and the plunger.The syringe itself appeared to be free of damage.Microscopic inspection of the sample confirmed clear plastic material within the syringe.The plastic appeared to have been deposited into the syringe barrel prior to adding the lidocaine solution.The device is a supplied component.Photographs have been forwarded to the manufacturing site for further evaluation.